Answers (2)

13 Apr 2012

No results between Cephalexin & Coumadin, however always consult the doc who prescribed the meds.

Take care, best wishes!

Votes: +0
Coatbridge 15 Apr 2012

Thank-you for your response.

Kind Regards,

Carol J

Rajive Goel 16 Apr 2012

Most welcome!

17 Apr 2012

Though there is no interaction between the 2 medications there is still an issue that you need to be aware of. Cephalexin is a semisynthetic cephalosporin antibiotic. Cephalosporins may be associated with a fall in prothrombin activity. Those at risk include patients with renal or hepatic impairment, or poor nutritional state, as well as patients receiving a protracted course of antimicrobial therapy, and patients previously stabilized on anticoagulant therapy. Prothrombin time should be monitored in patients at risk and exogenous vitamin K administered as indicated. Therefore assuming you were stabilized on coumadin, you are at risk and need to be monitored.

Votes: +0
Coatbridge 5 Feb 2013

DemoninDC:

Thank-you very much for your informative response.

Kind Regards

Carol James

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Deep Vein Thrombosis -- Recurrent Event - has anyone been able to get SSI disability from DVT. I am?

... a truck driver and can no longer drive I am 56 years old doctors will not give me release to go back to driving

2 answers 13 Nov 2009

Coumadin - Does anyone have a blood condition called - Factor 5 leyden. I have been on Comadin for?

... years and still get clots in my legs and they will move to my lungs. All this while on coumdin anyone know anything about this disorder?

3 answers 29 Apr 2010

Deep Vein Thrombosis (DVT) -should I have still have swelling even though I'm at the right levels?

I'm 26 with clots in my right leg. I have factor 5 leaden and protein s... and c deficits. I'm in 10 mg of warfarin. My inr/pt is at 2.7.

4 answers 4 Aug 2011

Has anyone experienced increased BP after DVT's/PE's and using Coumadin?

I was diagnosed with bilateral PE's and DVT's behind both knees in 2/12. I am on Coumadin with INR-Proth consistently between 2 and 3. My ...

1 answer 5 Jun 2012

Can Coumadin cause depression?

3 answers 1 Jan 2013